An upper bound for the G.C.D. of two linear recurring sequences

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)21-42
JournalMathematica Slovaca
Volume53
Issue number1
Publication statusPublished - 2003

Cite this

An upper bound for the G.C.D. of two linear recurring sequences. / Fuchs, Clemens Josef.

In: Mathematica Slovaca, Vol. 53, No. 1, 2003, p. 21-42.

Research output: Contribution to journalArticleResearchpeer-review

@article{811a5d9051e94a4183f4f0d352755ece,
title = "An upper bound for the G.C.D. of two linear recurring sequences",
author = "Fuchs, {Clemens Josef}",
year = "2003",
language = "English",
volume = "53",
pages = "21--42",
journal = "Mathematica Slovaca",
issn = "0139-9918",
publisher = "deGruyter",
number = "1",

}

TY - JOUR

T1 - An upper bound for the G.C.D. of two linear recurring sequences

AU - Fuchs, Clemens Josef

PY - 2003

Y1 - 2003

M3 - Article

VL - 53

SP - 21

EP - 42

JO - Mathematica Slovaca

JF - Mathematica Slovaca

SN - 0139-9918

IS - 1

ER -